Induced PUA representations and selection rules

Share/Save/Bookmark

Broek van den, P.M. (1978) Induced PUA representations and selection rules. Journal of Physics A: Mathematical and General, 11 (5). pp. 813-820. ISSN 1751-8113

[img]
Preview
PDF
369Kb
Abstract:Well known properties of induced unitary representations are generalised for induced PUA representations. They are applied to obtain an expression for the multiplicities in the Clebsch-Gordon series of induced PUA representations. Finally we show how these multiplicities can be used for the determination of selection rules.
Item Type:Article
Copyright:© 1978 The Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64074
Official URL:http://dx.doi.org/10.1088/0305-4470/11/5/011
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page